# SDR DALA2022020700775

- Difficulty date: February 6, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 85,684 hours, 39,203 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3247 DENT EXTERNAL SKIN LOC. AT FRAME 73 BTW STR 23L AND 24L AT LOWER FUSELAGE. CORRECTIVE ACTION: REPAIRED PER PRI 596722-14 REV 0 AND ER/A 596722-14 REV ORIGINAL. (2112934)
